# SDR HEEA082641

- Difficulty date: December 11, 2002
- Submitted: December 30, 2002
- Operation: Air carrier
- Aircraft: N81832
- Make and model: Bolkms BO105S
- Aircraft serial: S828
- Aircraft time: 6,385 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Bulb
- Condition: Blown
- Location: Landing Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LANDING LIGHT HAS A BLOWN BULB. REPLACED WITH SERVICEABLE PART.
